Search

  • Select Article Type
  • Abstract Supplements
  • Blood Group Review
  • Call to Arms
  • Communications
  • Hypothesis
  • In Memoriam
  • Interview
  • Introduction
  • Letter to the Editor
  • Short Report
  • abstract
  • Abstracts
  • Article
  • book-review
  • case-report
  • case-study
  • Clinical Practice
  • Commentary
  • Conference Presentation
  • conference-report
  • congress-report
  • Correction
  • critical-appraisal
  • Editorial
  • Editorial Comment
  • Erratum
  • Events
  • in-memomoriam
  • Letter
  • Letter to Editor
  • mini-review
  • minireview
  • News
  • non-scientific
  • Obituary
  • original-paper
  • original-report
  • Original Research
  • Pictorial Review
  • Position Paper
  • Practice Report
  • Preface
  • Preliminary report
  • Product Review
  • rapid-communication
  • Report
  • research-article
  • Research Communicate
  • research-paper
  • Research Report
  • Review
  • review -article
  • review-article
  • review-paper
  • Review Paper
  • Sampling Methods
  • Scientific Commentary
  • serologic-method-review
  • short-communication
  • short-report
  • Student Essay
  • Varia
  • Welome
  • Select Journal
  • Statistics In Transition

 

Research Article | 08-December-2021

Relationships for moments of the progressively Type-II right censored order statistics from the power Lomax distribution and the associated inference

In this paper, we establish several recurrence relations between single and product moments of progressively Type-II right censored order statistics from the power Lomax distribution. The relations enable the computation of all the single and product moments of progressively Type-II right censored order statistics for all sample sizes 𝑛 and all censoring schemes (𝑅1, 𝑅2,…,π‘…π‘š), π‘š≤𝑛, in a simple recursive manner. The maximum likelihood approach is used for the estimation of the

Jagdish Saran, Narinder Pushkarna, Shikha Sehgal

Statistics in Transition New Series, Volume 22 , ISSUE 4, 191–212

Research Article | 22-January-2018

RELATIONS FOR MOMENTS OF PROGRESSIVELY TYPE-II RIGHT CENSORED ORDER STATISTICS FROM ERLANG-TRUNCATED EXPONENTIAL DISTRIBUTION

In this paper, we establish some new recurrence relations for the single and product moments of progressively Type-II right censored order statistics from the Erlangtruncated exponential distribution. These relations generalize those established by Aggarwala and Balakrishnan (1996) for standard exponential distribution. These recurrence relations enable computation of mean, variances and covariances of all progressively Type-II right censored order statistics for all sample sizes in a simple

Mansoor Rashid Malik, Devendra Kumar

Statistics in Transition New Series, Volume 18 , ISSUE 4, 651–668

No Record Found..
Page Actions